# SDR YENA20150516120

- Difficulty date: May 16, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000020
- Aircraft time: 25,952 hours, 16,106 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 10010504015
- Part serial: PR05063336
- Condition: Failed
- Location: Bleed Sys
- Part time: 10,900 hours, 6,886 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT BLEED NR 1 EICAS MESSAGE, AFTER QRH WAS RUN THE MSG DID NOT EXTINGUISH. AN EMERGENCY WAS DECLARED.  REPLACED AMS CONTROLLER 1 AND 2 AND PERFORMED APPLICABLE CK IAW 21-00-01-000-801A.  ENG 1 AND 2 RUN AND NO DEFECT NOTED.
